Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
xcriticalbenchx

Fusterated with accutane

Recommended Posts

i just started my 4th month of accutane.. 80mg a day.. it totally cleared me.. no pimples..t he inflamed ones with white tips.. but im getting the whiteheads.. that show no signs of red.. the really smalll ones.. around my eyes.. like below my eyes. and then theres some blackheads in the area. how do i clear these?

there jus white dots..little specs

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×